Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Viral fever, itchy skin between testicles and anus. Taking deworming medication. Causes and treatment?

hi there i have been sick with a viral for five days i do feel ok now i thought id start some deworm tabs a few days ago as i got some why i was at chemist as i need to get some for my kids and thought id take them while i was off work.anyway dont know if that is the problem but skin now between my ball bag and anus is itchy seems to be normal to look and feel but just itchy and feels ok to scratch but obviously gets soree the more you do it ....any idea what it could be....
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

Thank you for your query. I can understand your concerns.
It seems you are having pruritus ani and the probable cause is enterobiasis or thread worm infestation,as the peri-anal area looks otherwise normal as you have mentioned. You will get relief if you take deworming drug like tablet Albendazole 400 mg at bed-time today and to repeat 400 mg at bed-time after 10 days .
There are many other causes but the cause is not clear in many cases.
Use plain, non-coloured toilet tissue. Wipe your anus gently after passing faeces.
Have a bath or shower daily. If possible, wash your anus with water only.
If you use soap around your anus, rinse well.
Change your underwear daily.
After washing, dry around your anus properly by patting gently (rather than rubbing) with a soft towel.
Do not put on underwear until your anus is fully dry.
Wear loose cotton underwear (not nylon).
Keep your fingernails short to limit any damage done to the skin by scratching.
If it feels very itchy at bed-time take tablet Hydroxazine 25 mg at bed-time daily for few days.


Dr. T.K. Biswas M.D.
Answered: Thu, 11 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor